# SDR 20010131SG003

- Difficulty date: January 2, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE RIGHT NACELLE EMERGENCY LIGHT AND THE SERVICE DOOR EVACUATION SLIDE ACTIVATED EMERGENCY LIGHT WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE RIGHT NACELLE AND SERVICE DOOR EMERGENCY LIGHTS.  REF USAAD01001.  (M)
